# SDR SWAA2018062523009

- Difficulty date: June 17, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 47,753 hours, 24,418 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT LOWER EXTERIOR EXIT SLIDE LIGHT INOP.  REPAIRED LIGHT IAW AMM.
